# SDR ASAA2015012510409

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,606 hours, 9,491 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER RECALL RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CK OF RT AND LT CONTROLLERS.  REF 21-61-00MM. FOUND INTERMITTENT RT FAULT.  CLEARED FAULT.  RAN PAX AND ENGINES.  PERFORMED BITE CK. NO FAULTS FOUND.
